# SDR DL767991014

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- System (JASC): 2330 · Entertainment System
- Part: Relay
- Part number: BACR13CC1
- Condition: Failed
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

RELAY K459 SHORTED OUT IN P-33 PANEL, CAUSING ELECTRICAL SHORT.  REMOVED P33 PANEL.  REPLACED K459 RELAY.  FOUND HEAT DAMAGE ON TB090.  REPLACED ALL HIGH DENSITY BLOCKS AND RE-TERMINATED WIRING.  REPLACED NUMEROUS RELAYS FOR POSSIBLE HEAT DAMAGE.  PERFORMED CARGO HEAT TEST, T/E SYSTEM TEST, AFT BULK COMPARTMENT TEST, PASSENGER ENTERTAINMENT TEST AND ALL OK.
